# SDR AWXA200100619

- Difficulty date: November 27, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 50,446 hours, 30,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902808
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - 4" X 1" AREA OF FUSELAGE FRAME AND 6" X 4" AREA OF FUSELAGE SKIN CORRODED AT BS 499, WL 158, LBL 2 TO RBL 2. MAINTENANCE REMOVED CORROSION ON SKIN AND FRAME AT BS 499, LBL 2 TO RBL 2 IAW B737-300 SRM 51-10-02, PG 19 & 20. SKIN WITHIN LIMITS IAW B737-300 SRM 530-00-01, PG 102-108, FRAME WAS OUT OF LIMITS IAW B737-300 SRM 53-00-07 PG 101-104. CUT OUT CORRODED SECTION OF FRAME; FABRICATED AND INSTALLED FILLER AND SUPPORT IAW B737-300 SRM 51-40-02 PG 2-4 AND SRM 53-00-07, 201 PG 210-212.
